MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 MULTI-HOLE; CEMENTLESS HIP SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 MULTI-HOLE; CEMENTLESS HIP SHELL
Catalog Number 01.32.148MH
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 january 2018: lot 166617: (b)(4) items manufactured and released on 25-jan-2017.Expiration date: 16.01.2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: cup mobilization occurred in an elderly woman ((b)(4) year old) 4 weeks after surgery.No immediate postoperative x-ray is available.On the basis of the information received, no conclusion can be drawn.
 
Event or Problem Description
On (b)(6) 2018 we were informed that a patient was revised 4 weeks after primary due to cup dislocation.
 
Additional Manufacturer Narrative
Additional info received from the sales rep on 25 february 2019: the surgeon removed the implants from the cup side and revised the patient with a custom made implant.Cup - screws - liner revised.The revision was due to a secondary move of the cup.Primary surgery performed on (b)(6) 2018.Revision surgery performed on (b)(6) 2018.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø48 MULTI-HOLE
Common Device Name
CEMENTLESS HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8264000
Report Number3005180920-2019-00001
Device Sequence Number2370778
Product Code LPH
UDI-Device Identifier07630030810749
UDI-Public07630030810749
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2022
Device Catalogue Number01.32.148MH
Device Lot Number166617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR